# SDR ABXA9800113

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46032
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: AR25291
- Condition: Out Of Adjust
- Location: Cockpit Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR WOULD NOT OPEN.  ADJUSTED DOOR LATCH IAW DC8 MM, OPS CHECKED GOOD.
